A study of a class of nonlinear stochastic delay differential equations

Fuke Wu, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

This paper establishes the existence-and-uniqueness theorems of the global solution to a class of stochastic delay differential equations only with the local Lipschitz condition but does not consider the linear growth condition and studies stochastic ultimate boundedness and the moment average in time. Here we allow the coefficients of these equations to be polynomial or their growths are controlled by polynomial speed. To illustrate our idea clearly, we consider a scalar equation and a special n-dimensional equation carefully.
Original languageEnglish
Pages (from-to)97 - 118
Number of pages22
JournalStochastics and Dynamics
Volume10
Issue number1
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this